# SDR SWAA2022013161913

- Difficulty date: January 15, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS BULLNOSE EMERGENCY LIGHTS ARE OUT. ; / [01] REPLACED FWD L/H CIELING EMERG. BATTERY PACK AND CHARGING UNIT PER MM 33-51-06 OPS CHECKS GOOD.; [02] C/W INSPECTION
